# SDR ASOA20130808061

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 36,154 hours, 27,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A PACK 1, OVERHEAT ON EICAS WITH BAD ODOR IN COCKPIT.  MX REPLACED THE NR 1 ACM. OPS CHECKED GOOD.
